MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG B. BRAUN; ACCESSORIES, PUMP, INFUSION

B. BRAUN MELSUNGEN AG B. BRAUN; ACCESSORIES, PUMP, INFUSION
Catalog Number 8713112D
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4) the investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: hot prong burnt.
 
Additional Manufacturer Narrative
Exemption number e2016018 (b)(4) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as (b)(4) internal report number (b)(4).The used power supply was received for evaluation.During the initial visual examination the reported thermal damage was confirmed.Upon further evaluation, it was determined that the pins on the primary adaptor were damaged in a way that caused them to lose connection with the board inside the power supply.The loose connection between the pins and the internal board of the power supply caused the thermal damage.Based on the condition of the power supply when it was received, the cause of the disconnection between the pins and the board was most likely the result of the power supply being dropped several times.If additional information becomes available, a follow up report will be submitted.The internal report number was originally identified as (b)(4).

Brand Name
B. BRAUN
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key7702936
Report Number9610825-2018-00140
Device Sequence Number1121307
Product Code MRZ
UDI-Device Identifier04046964085673
UDI-Public(01)04046964085673
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
Report Date (Section F) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713112D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/20/2018
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer10/15/2018
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/15/2018